About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 478647, 6 pages
http://dx.doi.org/10.1155/2013/478647
Research Article

Modified Mann-Halpern Algorithms for Pseudocontractive Mappings

School of Science, Shenyang University of Technology, Shenyang 110178, China

Received 18 February 2013; Accepted 20 March 2013

Academic Editor: Yisheng Song

Copyright © 2013 Hong-bo Du. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Modified Mann-Halpern algorithms for finding the fixed points of pseudocontractive mappings are presented. Strong convergence theorems are obtained.